Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe panic attacks. Neck spasms with dizziness and weakness. Have asthma and hypothyroidsm. What can help?

I have had some severe panic attacks for the last few years on and off for no reason. About a month ago I started going back to school and I started feeling this spasm or flutter in my neck, especially on the left side. Not long after that I felt it in my chest. It takes my breath away. I get dizzy and feel tired and weak. It seems to happen all through the day especially at night. It really scares me and I feel like I am going to faint at times. I have asthma and hypothyroidism and take Advair and Levothyroxin.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is important that you see your Chest Physician who manages your asthma to ensure none of these 'panic attacks' are not actual attacks of uncontrolled asthma. If you are taking extra Ventolin (salbutamol) without actually thinking much about its effects, such symptoms are due to excessive beta2 agonist use.
Beta blockers such as propranolol are good in controlling panic attacks (old remedy) but cannot be recommended due to your asthma, and hence important that your symptoms should be reviewed as soon as possible.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor